# SDR MASA200200026

- Difficulty date: October 17, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N77286
- Make and model: Cndair CL6002B19
- Aircraft serial: 7286
- Aircraft time: 10,193 hours, 8,368 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRSHUTTLE 6023 HAD THE CABIN EMERGENCY FLOOD LIGHT INOPERATIVE. MX REPLACED THE BULB AND OPS CHECK THE SYSTEM OK.
